On the estimation of the drift coefficient in diffusion processes with random stopping times.

Título inglés On the estimation of the drift coefficient in diffusion processes with random stopping times.
Título español Sobre la estimación del coeficiente de tendencia en procesos de difusión con paradas aleatorias.
Autor/es Gutiérrez Jáimez, Ramón ; Hermoso Carazo, Aurora ; Molina Fernández, Manuel
Organización Dep. Estad. Mat. Fac. Cienc. Secc. Mat. Univ. Granada, Granada, España
Revista 0213-8190
Publicación 1986, 1 (2): 57-66, 15 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés This paper considers stochastic differential equations with solutions which are multidimensional diffusion processes with drift coefficient depending on a parametric vector θ. By considering a trajectory observed up to a stopping time, the maximum likelihood estimator for θ has been obtained and its consistency and asymptotic normality have been proved.
Clasificación UNESCO 120806
Palabras clave español Proceso de difusión ; Estimación ; Tiempo de parada
Código Z-Math Zbl 0656.62094
Icono pdf Acceso al artículo completo